# SDR ASAA2016122519136

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,316 hours, 4,010 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED. PERFORMED A/T CURRENT STATUS TEST AND INTERACTIVE THROTTLE TEST FOR SERVOMOTORS PER A/T OPERATIONAL TEST IAW AMM 22-31-00, ALL OPS NORMAL.  NO DEFECTS NOTED. NO PREV HISTORY LAST 30 DAYS.
